Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Irregular periods with pinkish discharge. Can stress be the reason?

i january my period went from 16-20th. february i had it from the 29th (last day of the month) and into march 4. in april my period came on 27, 28, 29, & 30. then in may i had light pink discharge on 29th and 30th. and now it s june and still no period. also i have been a bit stressed financially and have been adding another day in my week of jogging. so i jog twice a week instead of once a week. i have not taken a pregnancy test because i ve had this problem before and my period came a week later. same light pink discharge. what causes this discharge?
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
Stress and exercise can lead to irregular periods.
However, for the spotting, a gynecological opinion is a must.
Endometrial hyperplasia, PCOD should be ruled out.
An internal exam plus pelvic ultrasound and hormonal assay should be done.
FSH, LH, TSH, Prolactin, OGTT, DHEAS, Free testosterone should be done.
Take care.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor